# SDR QXEA2018040300130

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 1,850 hours, 979 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Ads
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ADS 2 HTR FAIL MESSAGE ON CLIMB OUT MTX ADVISED A RETURN TO FIELD. RETURN TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CMC, FOUND "ADS2 HTR FAIL", FC 30310004UTI & REMOTE CB OUT (ADS PROBE HTR4). NO OTHER FAULTS PRESENT. PERFORMED GVI OF #4 INTEGRATED PIOT/STATIC/AOA SENSOR. NO DISCREPANCY NOTED. RESET RICC CB036 (ADS PROBE HTR 4) IAW GPM 9.2.2.1. PERFORMED OPS TEST OF THE INTEGRATED PITOT/STATIC/AOA. SENSOR HEATING IAW E175 AMM 30-31-00-710-801-A. OP'S TEST GOOD. C/B REMAINS SET. NO PARTS REPLACED PROBE CHECKED GOOD CND. AIRCRAFT RETURNED TO SERVICE.
